# SDR QXEA0001989

- Difficulty date: July 12, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 4,732 hours, 6,583 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX- 524 AT PANEL CUTOUT CORROSION FOUND ON TOP SURFACE OF LADDER PLATE.  REPAIRED IAW DHC-8 RD8-57-611 AND SRM 51-20-16.
